Alert archive / Oklahoma / Flash Flood Warnings in 2013
Flash Flood Warning 22, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Jun 1, 2013, 6:07 AM CDT for 8 counties in Oklahoma; Crawford County, Franklin County, Sebastian County, Arkansas. It was in force for 6 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2013, 6:07 AM CDT (11:07 UTC)
- Expired
- Jun 1, 2013, 12:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR, Haskell County, OK, Latimer County, OK, LeFlore County, OK, McIntosh County, OK, Muskogee County, OK, Pittsburg County, OK, Pushmataha County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 55 km from the middle of the area, began a volume at 11:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 8:00 AM CDT | FLASH FLOOD | 1 N Mansfield, AR | HIGHWAY 71 BRIEFLY CLOSED DUE TO FLOODING. |
| Jun 1, 8:00 AM CDT | FLASH FLOOD | 2 Sse Mansfield, AR | FLASH FLOODING DAMAGED A BRIDGE |
| Jun 1, 8:00 AM CDT | FLASH FLOOD | Hartford, AR | CENTER POINT ROAD CLOSED FOR A TIME DUE TO FLOODING. |
| Jun 1, 10:52 AM CDT | FLASH FLOOD | Clayton, OK | SEVERAL STREAMS AND CREEKS OUT OF THEIR BANKS |
| Jun 1, 10:52 AM CDT | FLASH FLOOD | Nashoba, OK | SEVERAL ROADS FLOODED DUE TO HIGH WATER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 113 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 11.1 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2316 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1144 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 3.0
- Supercell composite
- 16.6
The text
As transmitted, in the capitals the NWS used until 2016.
551
WGUS54 KTSA 011107
FFWTSA
ARC033-047-131-OKC061-077-079-091-101-121-127-135-011700-
/O.NEW.KTSA.FF.W.0022.130601T1107Z-130601T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
607 AM CDT SAT JUN 1 2013
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HASKELL COUNTY IN SOUTHEAST OKLAHOMA...
LATIMER COUNTY IN SOUTHEAST OKLAHOMA...
LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
NORTHERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA...
PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA...
SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...
SOUTH CENTRAL CRAWFORD COUNTY IN NORTHWEST ARKANSAS...
SOUTH CENTRAL MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
SOUTHEASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
SOUTHERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS...
SOUTHERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL NOON CDT
* AT 604 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAIN OVER THE WARNED AREA. 1 TO 2
INCHES OF RAINFALL HAS ALREADY OCCURRED WITH AN ADDITIONAL 1 TO 2
POSSIBLE.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
CHARLESTON...CLAYTON...EUFAULA...FORT SMITH...MCALESTER...POTEAU...
STIGLER...WILBURTON...ALBION...ALDERSON...ALTUS...ARKOMA...
ARROWHEAD STATE PARK...ASHLAND...BARLING...BENGAL...BIG CEDAR...
BLANCO...BLOCKER...BLOOMER...BOKOSHE...BONANZA...BRANCH...
BRIARTOWN...BURNVILLE...CAMERON...CANADIAN...CLAYTON LAKE STATE
PARK...CROWDER AND DAMON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3536 9372 3540 9380 3532 9381 3522 9402
3513 9404 3507 9423 3496 9424 3492 9444
3451 9446 3450 9504 3444 9504 3436 9578
3450 9579 3451 9568 3459 9568 3468 9610
3505 9610 3524 9599 3535 9538 3545 9370
$$1 follow-up statement
981
WGUS74 KTSA 011354
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
854 AM CDT SAT JUN 1 2013
ARC033-047-131-OKC061-091-101-135-011403-
/O.CAN.KTSA.FF.W.0022.000000T0000Z-130601T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-HASKELL OK-MCINTOSH OK-
MUSKOGEE OK-SEQUOYAH OK-
854 AM CDT SAT JUN 1 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SEBASTIAN...
SOUTHERN FRANKLIN AND SOUTH CENTRAL CRAWFORD COUNTIES IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA.
STREAMS AND CREEKS IN THE WARNED AREA WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT
AGENCY.
LAT...LON 3503 9567 3501 9518 3504 9448 3492 9444
3451 9446 3450 9504 3444 9504 3436 9578
3450 9579 3451 9568 3459 9568 3468 9610
3503 9610
$$
OKC077-079-121-127-011700-
/O.CON.KTSA.FF.W.0022.000000T0000Z-130601T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LE FLORE OK-PITTSBURG OK-PUSHMATAHA OK-LATIMER OK-
854 AM CDT SAT JUN 1 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR LATIMER...NORTHERN
PUSHMATAHA...SOUTHERN PITTSBURG AND LE FLORE COUNTIES UNTIL NOON
CDT...
AT 848 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAIN OVER PUSHMATAHA COUNTY.
2 TO 3 INCHES OF RAINFALL HAS ALREADY OCCURRED IN THE WARNED AREA...
WITH AN ADDITIONAL INCH POSSIBLE...PRIMARILY OVER PUSHMATAHA COUNTY.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
CLAYTON...MCALESTER...WILBURTON...ALBION...ALDERSON...ASHLAND...
BENGAL...BIG CEDAR...BLANCO...CLAYTON LAKE STATE PARK...DAMON...
DUNBAR...FANSHAWE...HARTSHORNE...HAYWOOD...HEAVENER...HEAVENER
RUNESTONE STATE PARK...HIGGINS...HOWE...KIAMICHI...KIOWA...KREBS...
LAKE WISTER STATE PARK...MCALESTER REGIONAL AIRPORT...MUSE...
NASHOBA...OCTAVIA...RED OAK...ROBBERS CAVE STATE PARK AND SAVANNA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3503 9567 3501 9518 3504 9448 3492 9444
3451 9446 3450 9504 3444 9504 3436 9578
3450 9579 3451 9568 3459 9568 3468 9610
3503 9610
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 4:04 AM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, Jun 1, 4:04 AM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
404 AM CDT SAT JUN 1 2013
.DISCUSSION...
ONGOING CONVECTION REMAINS STRONG FROM INTERSTATE 40 SOUTHWARD
WITH AN AXIS OF SIGNIFICANT FLOODING LIKELY. THE SYNOPTIC COLD
FRONT HAS PUSHED INTO NORTHWEST OKLAHOMA AND WILL MARK THE
CLEARING BOUNDARY AS IT SWEEPS SOUTHEASTWARD DURING THE DAY. ANY
SVR WEATHER RISK LOOKS TO ISOLATED THROUGH THE MORNING PRIMARILY
ACROSS SE OK INTO WEST CENTRAL AR. NOTICEABLY DRIER AIR WILL
FOLLOW THE FRONT WITH MILD AND TRANQUIL CONDITIONS EXPECTED SUNDAY
INTO MONDAY.
LOW THUNDERSTORM CHANCES RETURN ACROSS NE OK WITHIN THE WARM
ADVECTION PATTERN BY TUESDAY...WITH A MORE UNSETTLED PATTERN
DEVELOPING BY MID TO LATE WEEK AS NORTHWESTERLY FLOW ALOFT
DEVELOPS ACROSS THE PLAINS WITH A WEAK FRONTAL BOUNDARY WORKING
INTO THE REGION. TEMPS ARE LIKELY TO REMAIN NEAR SEASONAL NORMALS
AROUND MID WEEK AND THEN BECOME LARGELY DEPENDENT ON PRECIP
COVERAGE BY LATE WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 80 55 75 53 / 40 0 0 10
FSM 82 60 77 56 / 70 10 0 10
MLC 80 57 76 55 / 70 10 0 10
BVO 80 53 75 52 / 20 0 0 10
FYV 77 54 71 49 / 60 10 10 10
BYV 78 54 73 52 / 60 10 10 10
MKO 79 57 74 54 / 60 10 0 10
MIO 81 54 74 52 / 20 10 10 10
F10 79 57 75 55 / 70 10 0 10
HHW 83 61 79 58 / 60 10 0 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
LONG TERM....07Hazardous weather outlook, Jun 1, 5:21 AM CDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
521 AM CDT SAT JUN 1 2013
ARZ001-002-010-011-019-020-029-OKZ049-053>076-021000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
521 AM CDT SAT JUN 1 2013
...HEAVY RAIN AND FLOODING CONTINUES TODAY...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA.
ONSET...ONGOING.
FLASH FLOOD.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET... .
AREA AT GREATEST RISK...WEST TO EAST CORRIDOR EXTENDING
FROM OKEMAH OKLAHOMA TO OZARK ARKANSAS.
DISCUSSION...
LIMITED SEVERE POTENTIAL WILL REMAIN IN PLACE ACROSS FAR SOUTHEAST OKLAHOMA
TODAY. ISOLATED WIND GUSTS TO 60 MILES PER HOUR WOULD BE THE MAIN
SEVERE WEATHER RISK.
FLASH FLOODING WILL CONTINUE AS THE MAIN CONCERN...ESPECIALLY
ACROSS PORTIONS OF EAST CENTRAL OKLAHOMA WHERE REPEATED ROUNDS OF
THUNDERSTORMS HAVE PRODUCED AMOUNTS OF 4 TO 7 INCHES OF RAIN SINCE
MIDNIGHT. SATURATED AREAS THAT HAVE SEEN RAIN TAPER OFF WILL
EXPERIENCE ONGOING FLOODING AS RUNOFF FROM THE PREVIOUS RAINFALL
CONTINUES TODAY. MANY OF THE MAINSTEM RIVERS THAT HAVE BEEN
IMPACTED BY THE RAINFALL WILL REMAIN IN FLOOD AS WELL.
ALSO...OTHER MAINSTEM RIVERS IN THE AREA NOT CURRENTLY IN FLOOD
MAY BE AFFECTED BY THE ONGOING RAINFALL...AND CONSEQUENTLY MAY
NOT RESPOND UNTIL LATER TODAY...WHEN CONDITIONS BEGIN TO IMPROVE.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...NO HAZARDS.
MONDAY THROUGH FRIDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
SETTLED WEATHER WILL RETURN FOR THE EARLY PART OF UPCOMING WEEK.
THUNDERSTORM CHANCES RETURN BY MONDAY NIGHT AS THE UPPER PATTERN
BECOMES INCREASINGLY UNSETTLED WITHIN DEVELOPING NORTHWESTERLY
FLOW.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Jun 1, 2:52 AM CDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
252 AM CDT SAT JUN 1 2013
OKZ072-074>076-010830-
HASKELL OK-LATIMER OK-LE FLORE OK-SEQUOYAH OK-
252 AM CDT SAT JUN 1 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
HASKELL...NORTHWESTERN LE FLORE AND NORTHEASTERN LATIMER
IN EAST CENTRAL OKLAHOMA
SEQUOYAH
AT 253 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF TAMAHA TO 6 MILES NORTH OF
PANOLA...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...MCCURTAIN...STIGLER...LEQUIRE...KINTA...
KEOTA...KANIMA...TAMAHA...SALLISAW...GANS...MULDROW...MC KEY...
VIAN...BRUSHY...SHORT...PANOLA...RED OAK...SUMMERFIELD...FANSHAWE...
WISTER...SHADY POINT...MILTON...PANAMA...BOKOSHE...SPIRO...
COWLINGTON...BRUSHY LAKE STATE PARK AND LAKE WISTER STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3483 9477 3493 9537 3537 9513 3546 9505
3546 9508 3553 9504 3560 9447
TIME...MOT...LOC 0753Z 268DEG 32KT 3545 9497 3502 9520Special weather statement, Jun 1, 3:27 AM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
327 AM CDT SAT JUN 1 2013
ARZ019-029-OKZ072-076-010915-
CRAWFORD AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
327 AM CDT SAT JUN 1 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
CRAWFORD
IN WEST CENTRAL ARKANSAS
SEBASTIAN
IN SOUTHEAST OKLAHOMA
NORTHERN LE FLORE
IN EAST CENTRAL OKLAHOMA
EASTERN SEQUOYAH
AT 323 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHEAST OF BRUSHY TO COWLINGTON TO 7 MILES
NORTHWEST OF FANSHAWE...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS
INCLUDE...MULDROW...POTEAU...WISTER...SHADY
POINT...SPIRO...ARKOMA...PLEASANT HILL...LIBERTY...MULBERRY...FORT
SMITH....GREENWOOD...MANSFIELD...MOUNTAINBURG...VAN
BUREN...ALMA...NATURAL DAM...FIGURE FIVE...LAKE FORT SMITH AND FORT
SMITH REGIONAL AIRPORT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3566 9407 3551 9403 3544 9408 3522 9408
3521 9402 3514 9403 3514 9413 3510 9414
3507 9423 3495 9424 3492 9443 3494 9500
3495 9493 3517 9493 3521 9482 3564 9474
3564 9453 3567 9447 3568 9448 3567 9398
TIME...MOT...LOC 0823Z 270DEG 35KT 3559 9463 3527 9469
3500 9500Special weather statement, Jun 1, 4:13 AM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
413 AM CDT SAT JUN 1 2013
ARZ019-020-029-OKZ076-011000-
CRAWFORD AR-FRANKLIN AR-LE FLORE OK-SEBASTIAN AR-
413 AM CDT SAT JUN 1 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
EASTERN CRAWFORD
IN WEST CENTRAL ARKANSAS
FRANKLIN AND SEBASTIAN
IN SOUTHEAST OKLAHOMA
EASTERN LE FLORE
AT 413 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LOCKE TO 3 MILES WEST OF BLOOMER TO PATTERSON...MOVING
EAST AT 40 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3538 9370 3536 9375 3540 9380 3532 9381
3532 9390 3523 9393 3522 9402 3513 9404
3514 9413 3510 9414 3507 9423 3496 9424
3494 9441 3490 9444 3490 9451 3528 9429
3575 9416 3576 9369
TIME...MOT...LOC 0913Z 270DEG 35KT 3569 9406 3528 9416
3498 9433Local storm report, Jun 1, 4:30 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
430 AM CDT SAT JUN 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM FLASH FLOOD HENRYETTA 35.44N 95.98W
06/01/2013 OKMULGEE OK LAW ENFORCEMENT
SIGNIFICANT FLOODING WITH MOST STREET AND ROADS
UNDERWATER.
&&
MATLocal storm report, Jun 1, 5:17 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
517 AM CDT SAT JUN 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 AM TSTM WND DMG DENNING 35.43N 93.76W
06/01/2013 FRANKLIN AR BROADCAST MEDIA
TREE DAMAGE
&&
JBMSpecial weather statement, Jun 1, 5:23 AM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
523 AM CDT SAT JUN 1 2013
OKZ071-073-011100-
MCINTOSH OK-PITTSBURG OK-
523 AM CDT SAT JUN 1 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN MCINTOSH AND NORTHWESTERN PITTSBURG
AT 523 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF RAIFORD TO 6 MILES NORTHWEST OF
SCIPIO...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...EUFAULA...HANNA...VERNON...RAIFORD...
VIVIAN...SCIPIO AND INDIANOLA.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL...WIND
GUSTS TO 50 MPH AND TORRENTIAL RAINFALL.
LAT...LON 3512 9603 3513 9601 3515 9602 3516 9599
3524 9599 3536 9588 3535 9549 3503 9585
3507 9607 3509 9607
TIME...MOT...LOC 1023Z 272DEG 25KT 3532 9582 3511 9603The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:07 PM CDT | Tornado Warning | TSA | Craig, Nowata | 38 min |
| May 31, 7:18 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 42 min |
| May 31, 7:27 PM CDT | Tornado Warning | TSA | Osage | 33 min |
| May 31, 7:29 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 46 min |
| May 31, 7:35 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 40 min |
| May 31, 7:40 PM CDT | Tornado Warning | TSA | Creek, Osage, Pawnee | 35 min |
| May 31, 7:42 PM CDT | Flash Flood Warning | TSA | Craig, Creek, Nowata, Osage, Pawnee, Rogers and 1 more | 12 hr |
| May 31, 7:48 PM CDT | Tornado Warning | TSA | Nowata, Osage, Rogers, Washington | 27 min |
| May 31, 8:12 PM CDT | Tornado Warning | TSA | Nowata, Rogers, Washington | 33 min |
| May 31, 8:34 PM CDT | River Flood Warning | TSA | Cherokee | 65 hr |
| May 31, 8:38 PM CDT | Special Weather Statement | TSA | Washington | 37 min |
| May 31, 8:44 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 61 min |
| May 31, 8:49 PM CDT | River Flood Warning | TSA | Nowata | 32 hr |
| May 31, 8:51 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 54 min |
| May 31, 8:59 PM CDT | Special Weather Statement | TSA | Nowata | 46 min |
| May 31, 9:18 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 42 min |
| May 31, 9:29 PM CDT | Special Weather Statement | TSA | Washington | 31 min |
| May 31, 9:38 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers, Tulsa, Washington | 67 min |
| May 31, 9:57 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 48 min |
| May 31, 10:28 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Nowata, Rogers | 47 min |
| May 31, 10:35 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 40 min |
| May 31, 10:51 PM CDT | Tornado Warning | TSA | Craig, Delaware | 24 min |
| May 31, 11:03 PM CDT | Tornado Warning | TSA | Craig, Delaware, Mayes | 27 min |
| May 31, 11:04 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 41 min |
| May 31, 11:12 PM CDT | High Wind Warning | TSA | Creek, Okmulgee, Tulsa, Wagoner | 4 hr |
| May 31, 11:23 PM CDT | Tornado Warning | TSA | Delaware | 37 min |
| May 31, 11:24 PM CDT | Tornado Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 51 min |
| May 31, 11:41 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg | 49 min |
| May 31, 11:53 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 67 min |
| May 31, 11:56 PM CDT | Tornado Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah | 49 min |
| May 31, 11:58 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 62 min |
| Jun 1, 12:11 AM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 49 min |
| Jun 1, 12:17 AM CDT | Flash Flood Warning | TSA | McIntosh, Okfuskee, Okmulgee | 6 hr |
| Jun 1, 12:25 AM CDT | Tornado Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, Muskogee and 2 more | 50 min |
| Jun 1, 12:29 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg | 46 min |
| Jun 1, 12:37 AM CDT | Special Weather Statement | TSA | Ottawa | 38 min |
| Jun 1, 12:57 AM CDT | Tornado Warning | TSA | Adair, Cherokee, Sequoyah | 48 min |
| Jun 1, 1:00 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 30 min |
| Jun 1, 1:00 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 45 min |
| Jun 1, 1:04 AM CDT | Special Weather Statement | TSA | McIntosh, Okfuskee, Okmulgee | 56 min |
| Jun 1, 1:27 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee | 48 min |
| Jun 1, 1:50 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Sequoyah | 40 min |
| Jun 1, 2:20 AM CDT | Flash Flood Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 6 hr |
| Jun 1, 2:52 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 38 min |
| Jun 1, 3:27 AM CDT | Special Weather Statement | TSA | Sequoyah | 48 min |
| Jun 1, 4:25 AM CDT | Flash Flood Warning | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee | 6 hr |
| Jun 1, 5:23 AM CDT | Special Weather Statement | TSA | McIntosh | 37 min |
| Jun 1, 5:28 AM CDT | Flash Flood Warning | TSA | McIntosh, Okfuskee, Okmulgee | 6 hr |
| Jun 1, 5:43 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 47 min |
| Jun 1, 6:04 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 41 min |
| Jun 1, 7:31 AM CDT | Areal Flood Warning | TSA | Craig, Nowata, Washington | 6 hr |
| Jun 1, 8:17 AM CDT | Areal Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Okfuskee and 3 more | 12 hr |
| Jun 1, 8:36 AM CDT | River Flood Warning | TSA | LeFlore | 26 hr |
| Jun 1, 8:36 AM CDT | River Flood Warning | TSA | LeFlore | 60 hr |
| Jun 1, 10:08 AM CDT | Flash Flood Warning | TSA | Choctaw, Pushmataha | 6 hr |
| Jun 1, 11:36 AM CDT | Areal Flood Warning | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 20 hr |
| Jun 1, 1:30 PM CDT | Areal Flood Warning | TSA | Craig, Nowata, Washington | 6 hr |
| Jun 1, 6:18 PM CDT | River Flood Warning | TSA | Pushmataha | 27 hr |
| Jun 1, 1:41 AM CDT | Severe Thunderstorm Warning | TSA | Carroll, Crawford, Franklin, Madison, Washington | 49 min |
| Jun 1, 2:28 AM CDT | Special Weather Statement | TSA | Crawford, Sebastian | 32 min |
| Jun 1, 2:55 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 35 min |
| Jun 1, 3:05 AM CDT | Flash Flood Warning | TSA | Crawford, Franklin, Sebastian | 6 hr |
| Jun 1, 4:13 AM CDT | Special Weather Statement | TSA | Franklin, Sebastian | 47 min |
| Jun 1, 3:18 PM CDT | River Flood Advisory | TSA | Crawford, Sebastian | 36 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2013Flash Flood Warnings in Arkansas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.